RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Teng Meng Yan,

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:35
Abstract pages:170
Full texts:100

http://www.mathnet.ru/eng/person118341
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1986
1. Teng Meng Yan, “Approximate solution of two-dimensional Abel type integral equations”, Differ. Uravn., 22:1 (1986),  175  mathnet  zmath
1983
2. Teng Meng Yan, “Regularization of two-dimensional Volterra integral equations of the first kind”, Differ. Uravn., 19:6 (1983),  1084–1086  mathnet  mathscinet  zmath
1979
3. Teng Meng Yan, “Block method for solving two-dimensional Volterra integral equations of the first kind”, Differ. Uravn., 15:6 (1979),  1121–1126  mathnet  mathscinet  zmath
4. A. S. Apartsyn, Teng Meng Yan, “Unimprovable estimates of the solutions of certain integral inequalities”, Sibirsk. Mat. Zh., 20:1 (1979),  192–195  mathnet  mathscinet  zmath; Siberian Math. J., 20:1 (1979), 139–141  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020